# SDR DALA2019040262088

- Difficulty date: March 26, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 83,527 hours, 10,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 676-698
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AT STA 676 - STA 698 AND S-36L - S-35L FOUND DOUBLER CORROSION OUT OF LIMITS. DOUBLER REPLACED. (LP 1002059)
